Die transitive Hülle des lexikographischen Produktes. (German) Zbl 0149.25601

Full Text: EuDML


[1] Birkhoff G.: Lattice theory. New York 1948. · Zbl 0033.10103
[2] Day M. M.: Arithmetic of ordered Systems. Trans. Amer. Math. Soc. 58 (1945), 1-43. · Zbl 0060.05813
[3] Novák V.: On the lexicographic product of ordered sets. Czechosl. Math. J. 15 (90) (1965), 270-282.
[4] Sekanina M.: On a pover of ordered sets. Archivum Math. 1 (1965), 75-82. · Zbl 0148.25601
[5] Szász G.: Einführung in die Verbandstheorie. Teubner, Leipzig 1962. · Zbl 0101.26901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.